Products and sums of absolute proper retracts
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 91-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_91_102,
author = {R. B. Sher},
title = {Products and sums of absolute proper retracts},
journal = {Colloquium Mathematicum},
pages = {91--102},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-91-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-91-102/}
}
R. B. Sher. Products and sums of absolute proper retracts. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 91-102. doi: 10.4064/cm-33-1-91-102
Cité par Sources :